MathSciNet Relay Station
MathSciNet bibliographic data
MR125546 57.70 (53.72)
Yamabe, Hidehiko On a deformation of Riemannian structures on compact manifolds. Osaka Math. J. 12 1960 21–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement